Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016, Article ID 9843207, 7 pages
http://dx.doi.org/10.1155/2016/9843207
Research Article

On a Fixed Point Theorem with Application to Integral Equations

Department of Mathematics, International Islamic University Islamabad, Islamabad 44000, Pakistan

Received 13 April 2016; Accepted 28 April 2016

Academic Editor: Shamsul Qamar

Copyright © 2016 Muhammad Nazam and Muhammad Arshad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the notion of dualistic Geraghty’s type contractions. We prove some fixed point theorems for ordered mappings satisfying the abovementioned contractions. We discuss an application of our fixed point results to show the existence of solution of integral equations.